Research Repository

Items where Author is "Olmo, Jose"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Hallam, Mark and Olmo, Jose (2018) 'Statistical tests of distributional scaling properties for financial return series.' Quantitative Finance, 18 (7). 1211 - 1232. ISSN 1469-7688

Hallam, Mark and Olmo, Jose (2014) 'Forecasting daily return densities from intraday data: A multifractal approach.' International Journal of Forecasting, 30 (4). 863 - 881. ISSN 0169-2070

This list was generated on Mon Oct 14 04:14:14 2019 BST.